Jump to content
Important Survey - Please Participate ×

I thought it was my brain, but it isn't?


[Br...]

Recommended Posts

I had an amazing, normal fricking week last week after a wave a few weeks before and now this week I'm in another. Well idk, it's still so hard to tell. Is it my ocd or is it withdrawal symptoms?! What points to my ocd is the sticky thought that happened on Monday that started this bout of anxiety and also the ruminating and obsessing. But then I've had a lack of appetite that for much longer than is usual with my anxiety, and also nausea which isn't usual at all. I'm so fatigued and foggy but I've been attributing that to my lack of calories. Another thing that I've never had with an ocd episode is actual clinical depression, where I've lost all motivation to do things, and all connection to things, like my brain is slowly trying to cut ties with this world, my friends, my hobbies. I've been seriously thinking about going to a partial hospitalization for mental issues because suicidal ideation has also been there. But if this is klonopin and it's gonna be with it for a long time then going to the hospital doesn't seem like it makes sense, cuz I'm not trying to manage a mental thing, because this shit is physical. The timing of all this also corresponds with me getting a codependent partner that had no limits on his time, so I got more dopamine hits in the month of May than I think I've ever gotten (people are my special interest, specifically dating, and I'm an anxious attacher and so is he so we really wanted to be together all the time [idk if this is relevant at all]). Anyways, I feel like that sapped my dopamine, serotonin and oxytocin after a while. It also took away all the structure I had in my life (we were both unemployed) and my eating became very irregular which was not great cuz I'm autistic and need structure. Anyways I woke up this morning feeling the slew of klonopin symptoms that I experienced when I got down to .1mg (I'm updosed at .25mg for 3 weeks). My chest is in pain and my neck, like if I were older and slept on it wrong. I felt nausea to the point of nearly vomiting and I'm still nauseas. Big brain fog. Fatigue. Muscle spasms. Muscle soreness. Overstimulation. Stomach pain. Diahrea. From 3am to 9am I was in a sleep state where I awoke what seemed like every 10 minutes. Heart racing at any kind of movement. Almost fainting when standing (again I've probably had like 600 calories a day for the past 3 days) but I've also had the big dizzies the last 2. Jaw clenching. [As I'm writing this I was just doing a stretching stand (like arms up while standing) like a normal human being and fell to the ground because I was about to pass out, yayy]. I'm feeling a little bit better after my morning dose and some movement, but I just don't understand why I'd have these kinds of symptoms after a few weeks on an updose, that was almost double my previous dose. Still the mental ruminations are worse than all else, they aren't about klonopin, just about if I'll ever get better in general, mentally. 

 

Tapering off of .5mg klonopin after 3.5 years of use, using a water taper.

3-18 .475

3-21 .45

3-27 .425

3-31 .4

4-5 .375

4-10 .35

4-13 .325

4-16 .3

4-22 .275

4-26 .25

4-30 .225

5-5 .2

5-9 .175

5-12 .15

5-15 .25 (accident, didn't mean to updose)

5-21 .125

5-24 .2

5-26 .15

5-28 .125

6-1 .1

6-7 .2 (all the symptoms hit me a few days after the june first, people here said it was a delayed reaction to how fast I had been going and then the accident and how I tried to remedy that accident, by going even faster. I updosed because my physical and mental symptoms were unbearable.)

7-8 .175 

7-26 .25 (could not handle anxiety)

 

 

 

Link to comment
Share on other sites

You are doing really well.   One of the symptoms is ruminating about if we will ever get better.   It seems to be universal.   I always try to do some really stern self talk when I begin to ruminate.    I talk back to my brain.    Please know, that you will get better; it takes time and patience.   Is there anything that helps you distract from your symptoms?  I am sure you are well versed in coping skills, but sometimes we need to pull that tool box out and put those tools to work.   

  • Love 1
Link to comment
Share on other sites

@[Br...] I am so sorry things have been rough for you, my thinking is that you indeed go too fast and even with an up dose, your Brain is moaning still from the speed. Yes I do think it is a delayed reaction. Give it time, it will catch up and you will feel better, and oh yes it takes lots of patience, when going through this, that is for sure. I know how terrible you can feel when things are so hard, hopefully you can get some food in, you need all the strength you got....and then more.But the good thing is that you too will heal, when it is time, and as you go along, you will know what works for you and what doesn't. Hang on and do some self care as you can. Stay Strong. 💖Peace and Healing.

  • Love 1
Link to comment
Share on other sites

@[Br...] I agree with @[be...]...it does appear that you did reduce quite fast, and there needs to be some catch up.  And, I agree with you...this is not 'mental' but physical...meaning all WD symptoms as a result.

And, yes...need to get the food in and keep well-hydrated.  If need be, get some meal shakes to cover some of the calories for now if they are something you can tolerate.

And, it may be good to start planning how you will move forward once your body has settled...deciding on a sensible taper rate for when you resume your taper.  If I remember correctly, you had discussed with Pamster getting a syringe to make your draws more accurate.  Was that something you had done already?

Warmly,

  • Like 1
Link to comment
Share on other sites

@[Fa...] @[be...] and @[de...] thank you all for your responses. I just didnt expect this to take so long. I cold turkeyed years ago off this so i thought 6 months or so of tapering would be enough time. It's only been 5 months and only half way there, with no plan to cut any time soon. Knowing that klonopin is causing all this, especially my rumination isn't really helping. I'm just so exhausted and idk if it's the klonopin, depression or the lack of calories but I'm struggling to talk, like when I try to tell a story my brain just like stops?! And I talk really slow and then just stop and don't have the energy or something, like I don't care to finish what I was saying. That freaks me out. Anyways, so many freaking weird symptoms, it's difficult to handle. I'm drinking at least one meal replacement shake a day but it's been many days now. And I did start using a syringe. 

Link to comment
Share on other sites

@[Br...] now you know pretty much, why you are feeling so bad, now you have to accept it. Hunker down and take care of yourself, your body and Brain needs nutrients. I think that Acceptance is key to healing, it will  not always be so hard. Turn on your TV and watch something funny if you can or YouTube. Stay Strong.

Link to comment
Share on other sites

@[Br...] You have definitely tapered too fast and crashed. It could possibly take quite some time to stabilise here, so, just continue holding for now and try not to overstimulate your system. Let your system recover and then begin tapering considerably slower. 5 -10% of each total remaining dose every 10 - 14 days is suggested. Given you’ve crashed and impacted your CNS, maybe it would wise to look at a taper closer to 5% once you’re stable and ready to move forward again. 

WS 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...